# SDR ASAA1047622

- Difficulty date: March 31, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 65C2591127A
- Part serial: HDH1244
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON COVE PANEL LOCATED AT THE MID INBOARD HINGE IS DELAMINATED.  TRIMMED AND SEALED AILERON.
